# SDR CA160215021

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 16,446 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63BV16P24SN
- Condition: Damaged
- Location: Elevator Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT THE RESTORATION ON THE ACFT THE RT ELEVATOR TAB VALVE CIRCUIT BREAKER WAS FOUND POPPED.  INSPECTION REVEALED EVIDENCE OF ARCING AT CONNECTOR D40192 LOCATED AT THE AFT PRESSURE BULKHEAD THAT RUNS TO THE ELEVATOR TAB SOLENOID VALVE.  THE CONNECTOR WAS REPLACED AND SYS TESTED SERVICEABLE.
